Hey! Been on taramadol for 3yrs for back pain going from 50mg evry 4hour to 200mg twice day and tryd so many times to stop on my own even going to my doctor for help, each time failing, so here i am after yet agen asking my doctor for help iv been slowly cutin down each wk and 5 days ago got to 50mg sl 2 per day, then startd 1 per day 2 days ago, even cutin down i stil had bad withdrawls so yesterday stopd altogether, its now been 36 hours and wow im feeling it bad now, i havent run out i stil have 30 tablets and am trying my best to keep going to get past the 72 hours and hope i feel beter, as good as it may sound im a long way away and could do with some help, how long until i start to feel even a bit normal agen? Anythng that could make it easyer please let me no as i have small child and cant cope with this anymore, please help me threw this :(
Hi cheny, So sorry to hear about how bad you're feeling. It's amazing how many doctors, still to this day, prescribe trams telling their patients they aren't addicting. It's one of the hardest ones to quit. You need to be careful and watch out for signs of seizures. It's also a med that works on the same receptors as some anti depressants. A dual acting med so to speak.
If your plan is to not take any more, I would get rid of the remaining trams. It may help as a psychological crutch, but way too tempting in the long run. On the other hand, you could use the remaining ones to taper down even further before quitting completely. Maybe you can google the "Thomas Recipe"? It has info and a plan for how to quit opiates with minimal side effects. It also had a list of OTC meds and supplements that can make it much more comfortable. It's also important to seek some counseling as some depression can go along with quitting opiates. Can you attend some N/A meetings? It's a great support group and can help you learn techniques on how to avoid future relapses. The link I provided helps explain what you are going through right now, including other links for all kinds of meds, supplements, vitamins, herbs, that can be helpful in easing some of the symptoms like restless legs, achy body, gastrointestinal issues, nausea,etc. Last but not least, what will you do about the back pain once you're past this addiction? It's something that needs serious consideration.
Many people are going through what you are cheny, you aren't alone. Hang in there and don't give up the fight.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2011 • 4 answers
Tramadol - Have debilitating back problems.finally sent to pain mang. but had bad eye injury so wld?
Posted 4 Apr 2013 • 3 answers
Posted 12 Mar 2016 • 2 answers
Posted 12 Aug 2016 • 1 answer
Posted 19 Jun 2017 • 0 answers